Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 24 found articles
 
 
  On the MS-stability of predictor–corrector schemes for stochastic differential equations
 
 
Title: On the MS-stability of predictor–corrector schemes for stochastic differential equations
Author: Tocino, A.
Zeghdane, R.
Senosiaín, M.J.
Appeared in: Mathematics and computers in simulation
Paging: Volume 180 () nr. C pages 289-305
Year: 2021
Contents:
Publisher: International Association for Mathematics and Computers in Simulation (IMACS)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands